Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Abdominal pain. Endoscopy showed GERD. Taking Esomeprazole and Norflox

I was having pain on both right side and left side of my abdomen . I had an upper endoscopy nd was diagnosed with GERD LA-A,pathulous LES and Erosive gastropathy. My doctor prescribed me udiliv 300 BD and Esomeprazole 40 OD(2 weeks) and norflox TZ(5 dayz BD). He asked me not to drink water 1 hr b4 the meals and 1 hr after the meals. From last 2 days i m having constant pain in in back region. while pressing below sternum it aggrevates it the back below left rib cage. pain is severe and i am nt able 2 sleep there is no pain on right side bt left back side is paining like hell.age-24,male
Asked On : Tue, 8 Jan 2013
Answers:  1 Views:  77
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Internal Medicine Specialist 's  Response
Hi there,

Thanks for your query.

Pain in the back can be due to an ulcer on the posterior wall of the stomach; or, due to added inflammation of the Pancreas. I therefore suggest that you get Blood Amylase (for pancreatic inflammation) and blood Sugar estimation done( to exclude/confirm diabetes).

The stomach is located just below the sternum. Hence, the pressure pain at that site is due to erosive gastropathy. Antacid gel 30ml, if taken one hour after each meal, will reduce the acidity pain.

Further, vast majority of the cases of GERD are due to a bacterial (called H.pylori) infection of the stomach/duodenum. If I were your treating specialist, I would have given you 2 weeks' course of anti-H.pylori therapy, followed by 3-6 months of anti-acid drugs (PPIs).

Please discuss my views/opinion with your treating doctor, who- if it is agreeable to him- will prescribe the recommended treatment.

Dr. Rakesh Karanwal
Answered: Wed, 30 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor